# SDR COEA2013050801903

- Difficulty date: April 21, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 30,142 hours, 33,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S5357300222901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR:  INTERCOSTAL CRACKED AT AFT SIDE OF FRAME 24 BETWEEN STRINGER RT 2A-3.  REPLACED WITH OEM PART.
